# SDR AALA20071993

- Difficulty date: October 20, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AFT OF MID GALLEY RIGHT SIDE INOPERATIVE.  RECONNECTED LOOSE PLUG FOR EMERGENCY LIGHT AFT OF MID GALLEY RIGHT SIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
